I suffered a serious adverse reaction while trying to switch from Prozac to Lexapro. Since then I've experienced some very difficult physical symptoms such as akathisia, palpitations and muscle spasms. I'm back on Prozac at a low dose of 20 mg but the only thing that relieves my physical symptoms is clonazepam which I take 2 or 3 times a week when things get unbearable. I know it's not generally recommended to take clonazepam long-term, but it's the only thing that allows me to function. Just wondering if anyone thinks the benefits of long-term use might outweigh the risks in my case. At the moment I only need to take a very small dose of 0.25 or 0.5 mg. I've tried raising my Prozac dose but this only seems to make the symptoms worse.
alpha23; Taking it the way you are and under the doctors care I would not even worry about it your only taking the necessary which is the best you can do. At the very worse is coming off of it and the doctor can taper you down very slowly when or if that time comes. Your doing okay Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jun 2011 • 2 answers
Posted 23 Jul 2011 • 4 answers
Posted 18 Sep 2014 • 1 answer
Posted 22 Apr 2017 • 2 answers
Posted 6 Dec 2017 • 0 answers